# SDR CA140528002

- Difficulty date: May 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 1,820 hours
- System (JASC): 3510 · Crew Oxygen System
- Part: Elbow
- Part number: MS208225D
- Condition: Leaking
- Location: Oxygen Sys
- Part time: 1,694 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING A SLOW OXYGEN LEAK, IT WAS FOUND THAT FITTING, PN MS20822-5D THAT APPEARED TO BE LEAKING ON THE RT PILOTS O2 MASK STOW BOX.  ONCE REMOVED, UPON INSPECTION THE FITTING APPEARS TO HAVE SOME SORT OF MANUFACTURING DEFECT.  THE DEFECT DOES NOT APPEAR TO BE THE SOURCE OF THE LEAK, HOWEVER A NEW FITTING IS BEING PROCURED.
